| Catalog Number |
01.18.134 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 january 2024: lot 124506: (b)(4) items manufactured and released on 08-jan-2013.Expiration date: 2017-11-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
Revision surgery due to loose stem, at about 7 years 11 months after primary.Stem, head and liner revised successfully.